# SDR HAIHEEA9685

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- System (JASC): 3432 · Glide Slope System
- Part: Hsi Control
- Part number: 066304605
- Condition: Flag Failed
- Location: Glide Slope
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLIDE SLOPE FLAG WILL NOT COME INTO VIEW.
